Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: IS IT POSSIBLE WERE TAKING TO MUCH blkvettes

Posted by oldhand on March 9, 2003, at 18:38:18

In reply to IS IT POSSIBLE WERE TAKING TO MUCH, posted by blkvettes on March 9, 2003, at 10:09:52

> This is really bugging me on how to take and when to take it. I was starting to feel results at 5mg. My shrink tells me oh!!! you have to get to 10mg. So I go 7.5 and then 10. Getting more tired and just feeling like a zombie. But not the same good zombie feeling I had when I smoked pot in the 70,s. Sometimes I wish I had not quit doing drugs 20 years ago. Are we taking to much lex and could it be just stronger than thought. I see where people have started at 10 and then went to 5 and are doing great. I just dont know!!!!! I have to be able to sleep and be able to walk during the day like I am not drugged!!!!!! People with good results from LEX please post and give details. I need some hope!!!!!!!!

Wayne.
I have been on 10mg of Lexapro for more than three months now. I feel so much better than I have in years, trying one after another antidepressant. At first with the Lex I had awful insomnia and jaw clenching and tight neck muscles. Now the insomnia is gone (doc gave me Trazodone to take at night). I no longer have the jaw clenching and I sleep well at night. Others here have slept too much in the early stages. I feel so much better if I get some exercize during the day and I am not one who has a routine. Seems to keep my jaw and neck muscles relaxed, but too much and my neck muscles seem to sieze up, forcing me to sit and lower my head and wait for it to pass. This has only happened twice, once when I was taking a strenuous walk through snow. As of now I have only minor side effects like the above and an occasional hot flush and sweat. I probably sleep more than I should but that is due to boredom, I need to get out and about.
Please take some encouragement from us here on this board. I, personally feel very good on this med. I hope you will give it some more time but if it is not for you there are many other meds out there. I hope you and your wife are in counseling as well and you are in touch with your prescribing doctor. It cannot hurt :=} I am going to return to counseling now, after about a year break. I know I need to regain some confidence to go out in the work-world again. Tho I do not have trouble leaving the house, it is really MUCH easier to stay home, if you know what I mean? I wish you peace and patience and wellness.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oldhand thread:109458
URL: http://www.dr-bob.org/babble/20030306/msgs/207542.html